<  Back to the Polytechnique Montréal portal

A study of time integration schemes for the numerical modelling of free surface flows

Ahamadi Malidi, Steven Dufour and Kouakou Donatien N'Dri

Article (2005)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/23898/
Journal Title: International Journal for Numerical Methods in Fluids (vol. 48, no. 10)
Publisher: Wiley
DOI: 10.1002/fld.981
Official URL: https://doi.org/10.1002/fld.981
Date Deposited: 18 Apr 2023 15:18
Last Modified: 05 Apr 2024 11:09
Cite in APA 7: Malidi, A., Dufour, S., & N'Dri, K. D. (2005). A study of time integration schemes for the numerical modelling of free surface flows. International Journal for Numerical Methods in Fluids, 48(10), 1123-1147. https://doi.org/10.1002/fld.981

Statistics

Dimensions

Repository Staff Only

View Item View Item